
Acuflu Syrup
Manufacturer
Acuition Pharmaceutical
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (15mg) + Phenylephrine (5mg)
Key Information
Short Description
Acuflu Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Acuflu Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. It is commonly prescribed in children to treat symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Acuflu Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Acuflu Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Acuflu Syrup with other cold and flu medicines as that may lead to side effects Stop Acuflu Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy, Give your child plenty of fluids as it helps to thin and loosen the mucus in the lungs, Restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing, Make your child gargle with warm saltwater, Ensure your child takes enough rest
Related Medicines

Solvin Cold Syrup

Zuricof P Syrup

Zocvin Cold Syrup

Colrex Syrup

Alerfri Syrup

Coldvoiz Syrup

Bencold Plus Syrup

Eurocold Syrup

Rinofast P 2 mg/125 mg/5 mg Syrup
